# SDR COMA0160946

- Difficulty date: December 1, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 9,220 hours, 9,437 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5616 T/O ABORTED AT 120 KTS DUE TO ANTI-ICE DUCT WARNING.C/W RTO INSPECTION, NO DEFECTS FOUND.
